New Solutions for the Generalized BBM Equation in terms of Jacobi and Weierstrass Elliptic Functions
Alvaro H. Salas,
Lorenzo J. Martinez H and
David L. Ocampo R
Abstract and Applied Analysis, 2021, vol. 2021, 1-10
Abstract:
The Jacobi elliptic function method is applied to solve the generalized Benjamin-Bona-Mahony equation (BBM). Periodic and soliton solutions are formally derived in a general form. Some particular cases are considered. A power series method is also applied in some particular cases. Some solutions are expressed in terms of the Weierstrass elliptic function.
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/5513266.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/5513266.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5513266
DOI: 10.1155/2021/5513266
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().